

## **PSRC Consolidated Grant Sponsor Presentations (Remote Only)**

Total time for presentation, questions, and presentation set-up/removal is 15 minutes for each project. Each project sponsor is allowed 5-7 minutes for their project presentation. Following that there will be time for short follow-up questions from PSRC staff and committee members (roughly 3-5 minutes), and 1-2 minutes will be left for transition to the next presentation. All additional questions will be sent via follow-up email after the meeting.

## Wednesday, October 16, 2024; 9:30 a.m. - 4:05 p.m.

## Online Meeting on Zoom:

## https://psrc-org.zoom.us/j/84845082947?pwd=WVpBdDhaSWx1MStZaGEyN2Z6NUFvZz09

Start	#	Agency Name	Presenter Name	Project Title
9:30AM	M Introductions (5 minutes)			
9:35 AM	1	City of Issaquah	John Larson-Friend	Metro Flex On-Demand Mobility Service Pilot
9:50 AM	2	AbleLight	Ben Gazaway	Vehicle Replacement, Transportation for Adults with Developmental Disabilities
10:05 AM	3	Pierce Transit	Sarah Streiffert, Tina Lee	Pierce Transit Runner: Sustaining Spanaway's Transit Connector
10:20 AM	4	Pierce Transit	Sarah Streiffert, Tina Lee	Pierce Transit Runner: New Special Needs Transit Connector for Tideflats, Ruston, and Gig Harbor
			Hollianne Monson, Griffin	
10:35 AM	5	Catholic Community Services - King	Cole	Catholic Community Services - Volunteer Services
		Catholic Community Services -		
10:50 AM	6	Snohomish	Christina Robertson	Disabled Veterans Transportation
11:05 AM	Break (10 minutes)			
11:15 AM	7	Sound Generations	Phirun Lach	Hyde Shuttle - Eastside
11:30 AM	8	Hopelink	Sandy Phan	Community Transportation Navigators
11:45 AM	9	Homage	lan Watson	Transportation Assistance Program (TAP) - Sustain
12:00 PM	10	Homage	lan Watson	Transportation Assistance Program (TAP) - Expansion
12:15 PM	11	Homage	lan Watson	Transportation Assistance Program (TAP) - Vehicle Replacement
12:30 PM	12	Foundations of MultiCare	Jake Hagen	PACE Senior Transportation
12:45 PM	Lunch (15 minutes)			
			Riley J. Patterson,	
1:00 PM	13	Muckleshoot Indian Tribe	Phillip James	Muckleshoot Tribal Transit Operations
1:15 PM	14	Pierce County Human Services	Daeveene May	Pierce County Mobility Management
1:30 PM	15	Pierce County Human Services	Daeveene May	Pierce County- Beyond the Border Supplement
1:45 PM	16	TranServe PNP	Steve Hutchins	Replacement Vehicles for Beyond The Borders
2:00 PM	17	TranServe PNP	Steve Hutchins	Replacement Vehicles for PACE ADH
2:15 PM	18	Mt. Si Senior Center	Amy Biggs	Sustain Snoqualmie Valley Transportation (SVT) Operations M-F
2:30 PM	Break (5 minutes)			
2:35 PM	19	Mt. Si Senior Center	Amy Biggs	Sustain Snoqualmie Valley Transportation (SVT) WEEKEND services
2:50 PM	20	Mt. Si Senior Center	Amy Biggs	Capital - Bus Replacement
		Volunteers of America Western		
3:05 PM	21	Washington	Kristin Ely	211 "One Call" Snohomish County Mobility Management
3:20 PM	22	Northshore Senior Center	Cliff Perry	Expansion of Deviated Fixed-Route Specialized Transportation in the Mill Creek Area of Snohomish County
3:35 PM	23	Northshore Senior Center	Cliff Perry	Replace 4 Gas Powered Medium-Duty Cutaway Vehicles
3:50 PM	24	SNOTRAC	Brock Howell	Snohomish County Mobility Management & Navigation